Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Systems, Networks, and Communications
Volume 2009 (2009), Article ID 409873, 8 pages
http://dx.doi.org/10.1155/2009/409873
Research Article

A Novel Low-Overhead Recovery Approach for Distributed Systems

Computer Science Department, Southern Illinois University, Carbondale, IL 62901, USA

Received 24 November 2008; Accepted 31 March 2009

Academic Editor: Urs Bapst

Copyright © 2009 B. Gupta and S. Rahimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Gupta and S. Rahimi, “A Novel Low-Overhead Recovery Approach for Distributed Systems,” Journal of Computer Systems, Networks, and Communications, vol. 2009, Article ID 409873, 8 pages, 2009. doi:10.1155/2009/409873